# SDR TWAA9814801

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS DISPATCHED WITH THE RT ENG GENERATOR INOPERATIVE PER MEL.  AT FL310, THE APU SHUT DOWN.  APU RESTARTED AT FL 240.  ELECTED TO DIVERT TO MCI.  THE RT ENG CSD AND GENERATOR WERE REPLACED.  APU OPERATED OK.  CSD MFG 696233B AND GEN MFG 976J252-8.  CHECK-C 4-1-98 MCI.
